Childhood nephropathy is increasing at a rate of 13% per year! Because of not timely discovery and treatment, some children even develop into renal failure. What causes the incidence of nephropathy in children increased year by year? Mainly drug-induced renal injury.
Children with common diseases, such as colds, fever and other common diseases, can not use drugs as much as possible. They really need to take medicine, they must also be used under the guidance of doctors, and try to avoid the use of antibiotics with relatively high nephrotoxicity, especially those suspected to have kidney insufficiency or a history of kidney disease. More should choose the drug that does not have apparent toxicity to kidney.
Some common drugs that can cause kidney damage include penicillin, cephalosporins, aminoglycosides, sulfonamides, non-steroidal anti-inflammatory drugs, Antitumor drugs and so on. Also worthy of attention are antipyretic and analgesics. Acetaminophen is the most widely used antipyretic analgesics at present. In addition, many clinical children appear hematuria after taking Ganmaotong (including diclofenac sodium). In addition, indomethacin, aminoglycoside, analgin, antipyretic tablets, amitonidine (containing aminobarbital, phenobarbital) and other antipyretic analgesics are not suitable for use in children.
Do not take drugs indiscriminately without the guidance of a physician pharmacist. Common diseases such as the common cold and fever are regular. The whole course of the disease lasts for 5 to 7 days. During this period, the child may have a recurrent fever. Unless there is a special emergency, For example, the baby's high fever has affected his sanity, otherwise, he should not take medicine on his own before being sent to the hospital for diagnosis, so as not to affect the doctor's diagnosis.
In particular, antifebrile drugs can only temporarily reduce fever in children and will not cure the disease. It is easy to increase the burden on the child's liver and kidney if the drug is used repeatedly. It is suggested that the doctor should first identify the cause of the disease and then use it to treat the disease. Physical cooling can be used first.
Avoid taking a variety of drugs at the same time. Drugs too miscellaneous, the interaction may be offset, not only the efficacy is not good, but also increase the risk of adverse reactions, such as sulfanilamide and vitamin C, can aggravate kidney poisoning; Penicillin and aspirin can reduce the antibacterial efficacy of penicillin. Penicillin, chloramphenicol, sulfonamides together, or cephalosporins with gentamicin, the same risk.
In addition to the drug dosage should be avoided too large, but also try not to use more than three drugs at the same time, continuous use of a drug for a few days still have no effect, should be based on the doctor's advice to replace the drug or treatment.